# SDR SWIA201643048

- Difficulty date: December 26, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 13,645 hours, 10,546 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 584EB CHAFED.  INSTALLED A NEW PANEL IAW SRM.
